UNIGE document Scientific Article
previous document  unige:12105  next document
add to browser collection
Title

Algebraic structures of B-series

Authors
Chartier, Philippe
Published in Foundations of Computational Mathematics. 2010, vol. 10, no. 4, p. 407-427
Abstract B-series are a fundamental tool in practical and theoretical aspects of numerical integrators for ordinary differential equations. A composition law for B-series permits an elegant derivation of order conditions, and a substitution law gives much insight into modified differential equations of backward error analysis. These two laws give rise to algebraic structures (groups and Hopf algebras of trees) that have recently received much attention also in the non-numerical literature. This article emphasizes these algebraic structures and presents interesting relationships among them.
Keywords B-seriesRooted treesComposition lawSubstitution lawButcher groupHopf algebra of treesCoproductAntipodeP-seriesS-series
Identifiers
Full text
Structures
Citation
(ISO format)
CHARTIER, Philippe, HAIRER, Ernst, VILMART, Gilles. Algebraic structures of B-series. In: Foundations of Computational Mathematics, 2010, vol. 10, n° 4, p. 407-427. https://archive-ouverte.unige.ch/unige:12105

204 hits

121 downloads

Update

Deposited on : 2010-10-15

Export document
Format :
Citation style :